ArticleOriginal scientific text

Title

On the density of sets in (A)n defined by polynomials

Authors , 1

Affiliations

  1. Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903, U.S.A.

Bibliography

  1. J. W. S. Cassels, An Introduction to Diophantine Approximation, Cambridge Univ. Press, 1957.
  2. J. W. S. Cassels and A. Fröhlich, Algebraic Number Theory, Academic Press, London, 1967.
  3. L.-K. Hua, Sur une somme exponentielle, C. R. Acad. Sci. Paris 210 (1940), 520-523; see also: On an exponential sum, J. Chinese Math. Soc. 2 (1940), 301-312.
  4. L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley, New York, 1974.
Pages:
1-5
Main language of publication
English
Received
1992-10-21
Published
1995
Exact and natural sciences